On the Lorentz degree of a product of polynomials

Rachid Ait-Haddou

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this note, we negatively answer two questions of T. Erdélyi (1991, 2010) on possible lower bounds on the Lorentz degree of product of two polynomials. We show that the correctness of one question for degree two polynomials is a direct consequence of a result of Barnard et al. (1991) on polynomials with nonnegative coefficients.
Original languageEnglish (US)
Pages (from-to)81-87
Number of pages7
JournalJournal of Approximation Theory
StatePublished - Jan 2015

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledgements: This research was supported by the KAUST Visual Computing Center. The author is grateful to the referees for the many helpful comments that improved the presentation of this work.

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • General Mathematics
  • Numerical Analysis


Dive into the research topics of 'On the Lorentz degree of a product of polynomials'. Together they form a unique fingerprint.

Cite this